# SDR ASAA2024120655118

- Difficulty date: December 6, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT THRESHOLD HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ORIGINAL THICK .045", MATERIAL REMOVED .010" MAT REMAINING .035" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-15-1A-1. REMOVED FWD PIT THRESHOLD WEB IAW B737-800 SRM 51-40-02. LOCATED, DRILLED AND COUNTERSUNK HOLES IAW B737-800 SRM 51-40-05 AND PER B/P#: 143A8330. INSTALLED ALL NUTPLATES ON FWD THRESHOLD AND INSTALLED NEW FWD PIT THRESHOLD WEB IAW B737-800 SRM 51-40-02 AND PER B/P#: 143A8330 SHEET 42 REV A. PART#: 143A8122-10 PO#: 1108428.2 TOOL# USED: T8224V DUE DATE: 03-27-2025.
